# SDR SWIA202264442

- Difficulty date: January 5, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION FOUND ON R/H FLOORSILL BETWEEN FS1031.00 AND FS1051.00 (MARKED)     (C-CHECK RO 2/16/2022)    ORIGINAL THICKNESS 0.063" REF CRJ900 SRM 53-61-43-001-001-A01. REMAINING THICKNESS 0.058", MATERIAL LOSS 0.005", ALLOWED 0.020" FOUND TO BE WITHIN LIMITS REF REO 670-53-00-390, REV --, DATED 22-JAN-2014. DEPTH GAUGE ID: TUC9838, DUE 31-OCT-22 COMPLIED WITH ALL STEPS 1-10 REF REO 670-53-00-390, REV --, DATED 22-JAN-2014
